# SDR SWIA200616348

- Difficulty date: February 27, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 342 hours, 241 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NOTICED STRONG ELECTRICAL ODOR.  STAB TRIM CH 1 PUSH BUTTON FOUND MISSING FROM SOCKET.  REPLACED BROKEN STAB/MACH TRIM PANEL.  OPERATIONAL CHECK GOOD IAW MM 27-45-15.
